About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 732643, 5 pages
http://dx.doi.org/10.1155/2013/732643
Research Article

On Homogeneous Production Functions with Proportional Marginal Rate of Substitution

1Department of Information Technology, Mathematics and Physics, Petroleum-Gas University of Ploieşti, Bulevardul Bucureşti No. 39, 100680 Ploieşti, Romania
2Faculty of Mathematics and Computer Science, Research Center in Geometry, Topology and Algebra, University of Bucharest, Street Academiei No. 14, Sector 1, 70109 Bucharest, Romania
3Department of Mathematical Modelling, Economic Analysis and Statistics, Petroleum-Gas University of Ploieşti, Bulevardul Bucureşti No. 39, 100680 Ploieşti, Romania

Received 11 December 2012; Accepted 10 February 2013

Academic Editor: Gradimir Milovanovic

Copyright © 2013 Alina Daniela Vîlcu and Gabriel Eduard Vîlcu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alina Daniela Vîlcu and Gabriel Eduard Vîlcu, “On Homogeneous Production Functions with Proportional Marginal Rate of Substitution,” Mathematical Problems in Engineering, vol. 2013, Article ID 732643, 5 pages, 2013. doi:10.1155/2013/732643